Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by Tammy on June 20, 1999, at 21:31:00

In reply to Re: Celexa side-effects/weight gain, posted by Kel on June 20, 1999, at 14:56:49

> > I gained 30 lbs. on Prozac and am now obsessive about my weight. I switched to effexor then to Wellbutrin and now Celexa and can't seem to shed a pound. I've had it with SSRI's they obviously all make and keep me fat. I often feel bad telling my Dr. that I can't take a med anymore because of the weight-it's almost like I'm choosing between being fat and having mental well-being. I feel trapped.

To Kel................I can understand how you feel.I hope I don't gain anything but I guess time will tell ( I have just started this week on it and have never took any of the others before.)
How long have you been on Celexa? Just try not to let it get to you.I know that is hard,I am over weight have to worry about gaining more is getting to me a little,but right now there is nothing I can do but wait and see.
If you need a ear to talk to please email me....I can be here for you if you need me to be =o)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tammy thread:3323